Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 90, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 20, 2022, 7:52 PM CDT for 8 counties in Minnesota. It was in force for 53 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2022, 7:52 PM CDT (00:52 UTC)
- Expired
- Jun 20, 2022, 8:45 PM CDT
- In force
- 53 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Becker County, MN, Beltrami County, MN, Clearwater County, MN, Hubbard County, MN, Mahnomen County, MN, Otter Tail County, MN, Polk County, MN, Wadena County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 177 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 8:16 PM CDT | TSTM WND DMG | 4 S Solway, MN | TREES BROKEN DOWN ACROSS NORTHERN JONES AND SOUTHERN LAMMERS TWONSHIPS. TIME ESTIMATED BASED ON RADAR. |
| Jun 20, 8:20 PM CDT | TORNADO | 3 S Solway, MN | THUNDERSTORM CELL MERGER HELP INITIATE A TORNADO WHICH TRACKED NNE FOR ABOUT 4 MILES, DISIPATING AROUNG 0.5 MILES NORTHEAST OF SOLWAY BY 824 PM CDT. NUMEROUS LARGE POPLAR AND PINE TREES WERE SNAPPED A FEW UPROOTED ALONG THE PATH. WITNESSES REPORTED SEEING THE |
| Jun 20, 8:35 PM CDT | TSTM WND DMG | 6 Nnw Bemidji, MN | LARGE TREE DOWN NORTH OF THE BEMIDJI AIRPORT IN NORTHWEST NORTHERN TOWNSHIP AND SOUTHWEST TURTLE LAKE TOWNSHIP. TIME ESTIMATED BASED ON LOCAL WIND SENSOR REPORTS AND RADAR. |
| Jun 20, 8:35 PM CDT | TSTM WND DMG | 7 Nnw Bemidji, MN | LARGE TREE DOWN NORTH OF THE BEMIDJI AIRPORT IN NORTHEAST ECKLES AND SOUTHWEAST LIBERTY TOWNSHIPS. TIME ESTIMATED BASED ON LOCAL WIND SENSOR REPORTS AND RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 3:19 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 0.9 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2140 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 1648 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
713
WUUS53 KFGF 210052
SVRFGF
MNC005-007-029-057-087-111-119-159-210145-
/O.NEW.KFGF.SV.W.0090.220621T0052Z-220621T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
752 PM CDT Mon Jun 20 2022
The National Weather Service in Grand Forks has issued a
* Severe Thunderstorm Warning for...
Hubbard County in north central Minnesota...
Northern Wadena County in central Minnesota...
Southeastern Polk County in northwestern Minnesota...
Northeastern Otter Tail County in west central Minnesota...
Southeastern Beltrami County in north central Minnesota...
Eastern Mahnomen County in northwestern Minnesota...
Eastern Becker County in northwestern Minnesota...
Clearwater County in northwestern Minnesota...
* Until 845 PM CDT.
* At 751 PM CDT, severe thunderstorms were located along a line
extending from Weme to near Long Lost Lake to Perham, moving
northeast at 70 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Severe thunderstorms will be near...
Weme and Long Lost Lake around 755 PM CDT.
Lake Itasca, Clearbrook and New York Mills around 800 PM CDT.
Hillview, Butler and Becida around 805 PM CDT.
Debs, Midway and Kabekona around 810 PM CDT.
Other locations in the path of these severe thunderstorms include
Menahga, Nary and Island Lake in Beltrami County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4741 9467 4680 9466 4680 9479 4665 9479
4640 9595 4704 9565 4755 9600 4777 9524
4784 9442 4741 9442
TIME...MOT...LOC 0051Z 242DEG 59KT 4764 9556 4718 9534 4657 9558
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Spender/MJB2 follow-up statements
986
WWUS53 KFGF 210115
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
815 PM CDT Mon Jun 20 2022
MNC087-119-210125-
/O.CAN.KFGF.SV.W.0090.000000T0000Z-220621T0145Z/
Polk MN-Mahnomen MN-
815 PM CDT Mon Jun 20 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN POLK AND EASTERN
MAHNOMEN COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central, north central, northwestern and west central Minnesota.
LAT...LON 4741 9442 4741 9467 4680 9466 4680 9479
4665 9479 4647 9571 4708 9553 4767 9556
4777 9524 4784 9442
TIME...MOT...LOC 0115Z 242DEG 59KT 4781 9508 4735 9486 4674 9511
$$
MNC005-007-029-057-111-159-210145-
/O.CON.KFGF.SV.W.0090.000000T0000Z-220621T0145Z/
Hubbard MN-Wadena MN-Otter Tail MN-Beltrami MN-Becker MN-
Clearwater MN-
815 PM CDT Mon Jun 20 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR HUBBARD...NORTHERN WADENA...NORTHEASTERN OTTER TAIL...
SOUTHEASTERN BELTRAMI...EASTERN BECKER AND CLEARWATER COUNTIES...
At 815 PM CDT, severe thunderstorms were located along a line
extending from Red Lake Nation to near Nary to Menahga, moving
northeast at 70 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Rosby, Nary, Island Lake in Beltrami County, Badoura, Chamberlain
and Pennington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4741 9442 4741 9467 4680 9466 4680 9479
4665 9479 4647 9571 4708 9553 4767 9556
4777 9524 4784 9442
TIME...MOT...LOC 0115Z 242DEG 59KT 4781 9508 4735 9486 4674 9511
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Kent693
WWUS53 KFGF 210131
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
831 PM CDT Mon Jun 20 2022
MNC029-210140-
/O.CAN.KFGF.SV.W.0090.000000T0000Z-220621T0145Z/
Clearwater MN-
831 PM CDT Mon Jun 20 2022
...THE SEVERE THUNDERSTORM WARNING FOR CLEARWATER COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central, north central, northwestern and west central Minnesota.
LAT...LON 4741 9442 4741 9467 4680 9466 4680 9479
4665 9479 4652 9547 4715 9517 4777 9519
4784 9442
TIME...MOT...LOC 0130Z 220DEG 47KT 4786 9498 4742 9458 4681 9483
$$
MNC005-007-057-111-159-210145-
/O.CON.KFGF.SV.W.0090.000000T0000Z-220621T0145Z/
Hubbard MN-Wadena MN-Otter Tail MN-Beltrami MN-Becker MN-
831 PM CDT Mon Jun 20 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR HUBBARD...NORTHERN WADENA...NORTHEASTERN OTTER TAIL...
SOUTHEASTERN BELTRAMI AND EASTERN BECKER COUNTIES...
At 830 PM CDT, severe thunderstorms were located along a line
extending from Red Lake Nation to near Cass Lake to near
Huntersville, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Bemidji, Park Rapids, Menahga, Blackduck, Sebeka, Akeley and Nevis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4741 9442 4741 9467 4680 9466 4680 9479
4665 9479 4652 9547 4715 9517 4777 9519
4784 9442
TIME...MOT...LOC 0130Z 220DEG 47KT 4786 9498 4742 9458 4681 9483
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kent/MJBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 7:06 PM CDT, 46 minutes earlier.
Area forecast discussion, Jun 20, 7:06 PM CDT, 46 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
706 PM CDT Mon Jun 20 2022
.UPDATE...
Issued at 655 PM CDT Mon Jun 20 2022
Strong to severe thunderstorms continue to spread to the
northeast with the strongest one in the Fargo Moorhead area.
Expecting this storm to grow more linear southward and continue
to produce wind gusts in excess of 70mph in the favorable wind
gust with DCAPE around 1000J/kg. Attention turns to the
possibility of a second round of convection possibly severe
moving northeast from central SD.
Also trimmed the northern portions of the heat headlines and will
continues to as rain cooled air pushes south this evening.
&&
.SHORT TERM...(This evening through Tuesday night)
Issued at 215 PM CDT Mon Jun 20 2022
Severe storm threat the main challenge as highlighted by the SPC
outlook and mesoscale discussions. To summarize SPC, we now have a
better idea of what is possible this afternoon into the early
morning hours. Appears to be 2 rounds of severe storm potential.
Satellite and radar indicate the boundary of concern for the first
round across SE ND into NW MN. As forcing from an upper wave
approaching from South Dakota overrides this boundary, anticipate
storms to initiate. This area will be in a favorable zone of
instability (MLCAPE 3000-4000 J/KG) and effective layer shear
(40-50 knots) for organized storms. Effective SRH is weaker so not
sure about supercell potential, but anticipate at least a
multicell severe storm threat will severe hail, wind, tornadoes,
and flash flooding all possible. Storm motion anticipated to be
parallel to the boundary, so anticipate linear mode/cold pool
development with some sort of complex into NW MN becoming mainly a
wind threat. The next round will be associated with a stronger
upper wave/upper jet that will arrive after 03z or so. This would
bring the potential for some sort of convective complex with 80+
mph winds the main threat, likely where instability remains after
the first round of severe (SE ND into WC MN).
Upper low propagates north of the region tomorrow, which should
limit any impacts across our region. Will be windy and will need
to consider wind advisory, plus any showers or potential
convection across NE ND and NW MN.
.LONG TERM...(Wednesday through Monday)
Issued at 215 PM CDT Mon Jun 20 2022
The extended forecast period looks to offer opportunities for
several types of impactful weather, ranging from strong to severe
tstms to another round of extreme heat.
Wed will feature nothing but a (near) windless summer day with high
temps near seasonal values from the upper 70s to mid 80s, before a
series of troughs badgers the region with chances for tstms during
the period from Thu through Sat. Main upper trough would look to be
east of the area by Sun.
Looking at temps, upper ridging is expected to redevelop in the
Southern Plains, and likely develop its crest into the Northern
Plains, but not nearly as amplified as the current upper ridge over
the region. This is well reflected by the clustered guidance
solutions. A dome of warmth underneath this ridge should reach into
the Northern Plains by Thu/Fri, likely reintroducing temps into the
90s. This is illustrated by NBM's 70 to 80% chance of at least 90F
within the RRV, at least for Thu. It remains unclear at this time
the magnitude of the moisture that will come with this heat, and
will likely drive potential impacts assoc with this heat.
By late weekend into early next week, northwest flow will become
established over the region, leading to mainly dry weather and near
seasonable temps.
&&
.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 640 PM CDT Mon Jun 20 2022
Thunderstorms this evening with a chance for another round at
Fargo overnight. MVFR CIGs possible overnight in the wake of the
convection. NW winds tomorrow gusting to 20 to 30 kts.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Excessive Heat Warning until 1 AM CDT Tuesday for NDZ053.
MN...Excessive Heat Warning until 1 AM CDT Tuesday for MNZ003-029-030-
040.
Heat Advisory until 1 AM CDT Tuesday for MNZ017-023-024-027-028-
031-032.
UPDATE...JK
SHORT TERM...TG
LONG TERM...WJB
AVIATION...JKHazardous weather outlook, Jun 20, 11:59 AM CDT, 7 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 1159 AM CDT Mon Jun 20 2022 MNZ001>009-013>017-022>024-027>032-040-NDZ008-016-026>030-038-039- 049-052>054-211015- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Pembina- Eastern Walsh-Nelson-Grand Forks-Griggs-Steele-Traill-Barnes-Cass- Ransom-Sargent-Richland-Western Walsh- 1159 AM CDT Mon Jun 20 2022 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight Hot and humid conditions are expected once again today, with heat index values around 100. Higher heat index values to 105 will be possible within the Red River Valley this afternoon. Numerous severe thunderstorms are possible across eastern ND and northwest MN this afternoon and evening. The main hazards will be large hail up to 2 inches and damaging wind gusts over 80 mph. Isolated tornadoes are also possible. Localized flash flooding will also be possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorms may be possible Tuesday afternoon north of Highway 2. Small hail and occasional lightning would be the main threats. Windy conditions may also be possible Tuesday, and gusts around 40 mph will be possible mainly from the Red River Valley and west. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this afternoon and evening. NDZ006-007-014-015-024-211015- Towner-Cavalier-Benson-Ramsey-Eddy- 1159 AM CDT Mon Jun 20 2022 This hazardous weather outlook is for portions of eastern North Dakota. .DAY ONE...Today and Tonight Numerous severe thunderstorms are possible this afternoon and evening. The main hazards will be large hail up to 2 inches and damaging wind gusts over 80 mph. Isolated tornadoes are also possible. Localized flash flooding will also be possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorms may be possible Tuesday afternoon north of Highway 2. Small hail and occasional lightning would be the main threats. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this afternoon and evening.
In the hours before
Local storm report, Jun 20, 6:50 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
650 PM CDT MON JUN 20 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND GST 3 SSE MOORHEAD 46.82N 96.73W
06/20/2022 E60 MPH Clay MN TRAINED SPOTTER
&&
GREGORY.GUSTLocal storm report, Jun 20, 7:02 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
702 PM CDT MON JUN 20 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND GST 2 NE SABIN 46.80N 96.62W
06/20/2022 M72 MPH Clay MN MESONET
PEAK WIND MEASURED AT AN NDAWN STATION AT 3 METERS.
0658 PM TSTM WND GST 4 ESE MOORHEAD 46.84N 96.68W
06/20/2022 M68 MPH Clay MN AWOS
PEAK WIND MEASURED AT THE MOORHEAD AIRPORT /KJKJ/.
&&
GREGORY.GUSTLocal storm report, Jun 20, 7:31 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
731 PM CDT MON JUN 20 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM TSTM WND GST 2 S SABIN 46.75N 96.65W
06/20/2022 M86 MPH Clay MN TRAINED SPOTTER
TREES BLOWN DOWN. FIVE POWER POLES BLOWN OVER. TRAINED
SPOTTER REPORTS THEIR PERSONNAL WEATHER STATIO CLOCKED 86
MPH AS A GUST FRONT BLEW THROUGH.
&&
GREGORY.GUSTLocal storm report, Jun 20, 7:34 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
734 PM CDT MON JUN 20 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND GST 4 SSE DILWORTH 46.82N 96.67W
06/20/2022 M69 MPH Clay MN MESONET
PEAK WIND MEASURED AT AN MNDOT RWIS STATION ALONG
INTERSTATE 94.
&&
GREGORY.GUSTLocal storm report, Jun 20, 7:36 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
736 PM CDT MON JUN 20 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM TSTM WND GST 1 SE GLYNDON 46.86N 96.56W
06/20/2022 M59 MPH Clay MN MESONET
PEAK WIND MEASURED AT AN NDAWN STATION AT 3 METERS.
&&
GREGORY.GUSTLocal storm report, Jun 20, 7:49 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
749 PM CDT MON JUN 20 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG LAKE PARK 46.88N 96.10W
06/20/2022 BECKER MN LAW ENFORCEMENT
ROOFING MATERIAL TORN OFF MULTIPLE BUILDINGS BETWEEN LAKE
PARK AND AUDUBON BETWEEN 715 AND 720 PM CDT. NUMEROUS
LARGE TREE BRANCHES DOWN.
&&
GREGORY.GUSTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:04 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Beltrami, Clay, Clearwater, Hubbard, Mahnomen and 4 more | 56 min |
| Jun 20, 7:15 PM CDT | Tornado Warning | FGF | Mahnomen, Norman | 24 min |
| Jun 20, 7:43 PM CDT | Severe Thunderstorm Warning | FGF | Grant, Otter Tail, Wadena | 62 min |
| Jun 20, 8:14 PM CDT | Tornado Warning | FGF | Beltrami, Clearwater, Hubbard | 31 min |
| Jun 20, 8:44 PM CDT | Severe Thunderstorm Warning | FGF | Otter Tail, Wadena | 31 min |
| Jun 20, 8:45 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami | 30 min |
| Jun 20, 10:46 PM CDT | Severe Thunderstorm Warning | FGF | Grant, Otter Tail, Wilkin | 59 min |
| Jun 20, 11:34 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Hubbard, Otter Tail, Wadena | 56 min |
| Jun 21, 12:20 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Hubbard, Otter Tail, Wadena | 55 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.